KXIP vs KKR Live Score

"Despite the perception that synthetic cannabinoids are safe and a legal alternative to marijuana, many are illegal and can cause severe illness", said Nirav D. Shah, IDPH director, in a statement. Synthetic cannabinoids are actually part of a group of drugs called new psychoactive substances (NPS) and are capable of affecting the brain much more powerfully than natural marijuana.

Some of these symptoms include coughing up blood, blood in urine, bloody noses, bleeding gums and heavier than usual menstrual flow. While such products have always been considered hazardous, severe bleeding is not a known side effect, tells Melissa Millewich of the Advocate Good Samaritan Hospital in Downers Grove.

Although synthetic cannabinoid products have been on health officials' radar for quite some time, this is the first time severe bleeding has been reported as a side effect. They can contain a variety of chemicals, and users often don't know what those are, such as rat poison. The product can be smoked or sold as a liquid - and is often found at convenience stores, gas stations, novelty shops and online.

If a person was hospitalized, they could get Vitamin K through an IV, which would work faster on the body, Lank said. It is still a hard task to know about the actual effective thing and what one should know about it as well.

Doctors Don't Know Why This Synthetic Pot Is Making People's Eyes Bleed
Outbreak of Severe Bleeding Linked to Synthetic Marijuana

Synthetic cannabis is human-made to simulate the effects of marijuana, they are commonly sprayed on dried plants or consumed through E-cigarettes. They also warn that any recently purchased fake weed products should not be used as the specific brands causing the unusual symptoms have not been identified.

Most of the cases were reported in the Chicago area but officials warn contaminated products could be available throughout the state.

The Illinois Department of Public Health tracks cases of bleeding from synthetic marijuana online.

IDPH reports, "Anyone who has a reaction to synthetic cannabinoids should call 911 or have someone take them to the emergency department immediately".

More news: More Spring snow possible


COMMENTS